Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Linear functions on almost periodic functions


Author: Edwin Hewitt
Journal: Trans. Amer. Math. Soc. 74 (1953), 303-322
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1953-0054169-7
MathSciNet review: 0054169
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0054169-7
Article copyright: © Copyright 1953 American Mathematical Society